# SDR 0400296307

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 59,559 hours, 7,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: 1b Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A SMOKE ODOR EMITTED FROM THE RIGHT OVEN IN GALLEY 1B.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN AND THE OVEN CONTROL CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.
